Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On small zeros of Dirichlet $ L$-functions


Author: Peter J. Weinberger
Journal: Math. Comp. 29 (1975), 319-328
MSC: Primary 10H10; Secondary 10-04
DOI: https://doi.org/10.1090/S0025-5718-1975-0376564-7
MathSciNet review: 0376564
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method is given for calculating the value of Dirichlet L-functions near the real axis in the critical strip. As an application, some zeros for zeta functions of complex quadratic fields are calculated.


References [Enhancements On Off] (What's this?)

  • [1] J. B. ROSSER, J. M. YOHE & L. SCHOENFELD, "Rigorous computation and the zeros of the Riemann zeta-function," Proc. IFIP Congress (Edinburgh, 1968), vol. 1: Mathematics, Software, North-Holland, Amsterdam, 1969, pp. 70-76. MR 41 #2892. MR 0258245 (41:2892)
  • [2] H. L. MONTGOMERY & P. J. WEINBERGER, "Notes on small class numbers," Acta Arith., v. 24, 1974, pp. 529-542. MR 0357373 (50:9841)
  • [3] D. DAVIES & C. B. HASELGROVE, "The evaluation of Dirichlet L-functions," Proc. Roy. Soc. Ser. A, v. 264, 1961, pp. 122-132. MR 24 #B2091. MR 0136052 (24:B2091)
  • [4] D. DAVIES, "An approximate functional equation for Dirichlet L-functions," Proc. Roy. Soc. Ser. A, v. 284, 1965, pp. 224-236. MR 30 #3565. MR 0173352 (30:3565)
  • [5] D. H. LEHMER, "Extended computation of the Riemann zeta-function," Mathematika, v. 3, 1956, pp. 102-108. MR 19, 121; 1431. MR 0086083 (19:121b)
  • [6] M. ABRAMOWITZ & I. A. STEGUN (Editors), Handbook of Mathematical Functions, With Formulas, Graphs and Mathematical Tables, 3rd printing with corrections, Nat. Bur. Standards Appl. Math. Series, 55, Superintendent of Documents, U. S. Government Printing Office, Washington, D. C., 1965. MR 31 #1400. MR 0167642 (29:4914)
  • [7] A. H. STROUD & D. SECREST, Gaussian Quadrature Formulas, Prentice-Hall, Englewood Cliffs, N. J., 1966. MR 34 #2185. MR 0202312 (34:2185)
  • [8] H. DAVENPORT, Multiplicative Number Theory, Lectures in Advanced Math., no. 1, Markham, Chicago, Ill., 1967. MR 36 #117. MR 0217022 (36:117)
  • [9] M. E. LOW, "Real zeros of the Dedekind zeta function of an imaginary quadratic field," Acta. Arith., v. 14, 1967/68, pp. 117-140. MR 38 #4425. MR 0236127 (38:4425)
  • [10] G. PURDY, "The real zeros of the Epstein zeta function." (To appear).

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H10, 10-04

Retrieve articles in all journals with MSC: 10H10, 10-04


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1975-0376564-7
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society